# SDR 2007UALA01230

- Difficulty date: April 19, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 43,416 hours, 15,554 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Reads Low
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 EMPTY ONLY 50 PSI AT SHUTDOWN.   [06-22-07]   "PRESS TO TEST" SLIDE SWITCH ON CAPTAIN'S O2 MASK STOWAGE BOX STICKS, ALLOWING SLOW LEAK THROUGH TEST FUNCTION. REPLACED OXYGEN MASK STOWAGE BOX.
